# SDR DALA1242630927

- Difficulty date: July 6, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- Aircraft time: 62,534 hours, 47,494 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1280-1316
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 24L BS 1307-1309 FOUND TO HAVE CORROSION ON THE UPPER FLANGE.  FOUND TO BE OUT OF LIMITS.  FABRICATED AND INSTALLED NEW LONGERON SECTION 24L BS 1280-1316 IAW SRM 51-30-2 51-30-5.
